JournalszaaVol. 14, No. 1pp. 157–174

Preservation of the Exponential Stability under Perturbations of Linear Delay Impulsive Differential Equations

  • Leonid Berezansky

    Ben Gurion University of the Negev, Beer-Sheba, Israel
  • Elena Braverman

    Technion - Israel Institute of Technology, Haifa, Israel
Preservation of the Exponential Stability under Perturbations of Linear Delay Impulsive Differential Equations cover
Download PDF

Abstract

Exponential stability of an impulsive functional-differential equation under per-turbations is studied by means of a new method. We transform a differential equation into an operator equation. The method is based on the equivalence of exponential stability and solvability of the operator equation in certain function spaces.

Cite this article

Leonid Berezansky, Elena Braverman, Preservation of the Exponential Stability under Perturbations of Linear Delay Impulsive Differential Equations. Z. Anal. Anwend. 14 (1995), no. 1, pp. 157–174

DOI 10.4171/ZAA/668